# SDR HNAA2022013100057

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 48,708 hours, 45,646 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cd Player
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

C/B J15 POPPED.UPON RESETTING J15 FUMES WERE NOTED FROM CD PLAYER._P/C J15 MX RAN PACKS NO FUME NOTED.  FOUND THE POWER WIRE WAS SWITCHED WITH THE GROUND WIRE FOR THE CD PLAYER ON THE DC TO DC CONVERTER. CORRECTED THE POWER WIRE AND GROUD WIRE INSTALLATION IN REF TO AMM 23-32-05-000/400-801-A. CD PLAYER OPERATES AS REQUIRED. OK FOR SERVICE CLEAR MEL.
